Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor and weight gain

Posted by Laurie on July 13, 1999, at 21:27:19

Hi. I'm new to this board and am very ignorant about the different depression, so please bear with me. My sister was diagnosed with a masked depression; it was affecting her speech. Her Dr. put her on Effexor. She really liked this drug except it made her gain weight. A lot of weight. She was getting so upset about the weight gain, that she threw out the pills. Her Dr. gave her something else to try but she was wondering if anyone knows of a drug that she can take with the Effexor to combat the weight gain. I've read on this board about the drug Topamax - would this work? Her Dr. doesn't seem to know anything because weight gain is not one of the listed side effects of Effexor. She works out regularly and has always been slim (not skinny, but just right) even after having 2 children. She would really appreciate any help you could give her.
Thank you




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laurie thread:8681